# SDR DALA2019051202994

- Difficulty date: May 11, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1069912) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE BEAM STA 947+4 INCH LBL 47 AT AFT GALLEY AREA. REPLACED FLOOR STRUCTURE BEAM STA 947+4" LBL 47 AFT GALLEY AREA AS PER SRM 51-10-02.
